# SDR CA960522007

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: C3CF1935
- Condition: Corroded
- Location: Elevator
- Part time: 17,907 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO ELEVATOR CABLES RUNNING IN THE FUSELAGE LOWER RIGHT HAND SECTION UNDER THE FLOOR FOUND BADLY CORRODED AT STA. 310, AFT OF REAR BAGGAGE COMPARTMENT BULKHEAD. OTHER P/N C3CF195-7. THIS AREA IS ALSO BELOW AND AFT OF BATTERY RACK. BOTH CABLES REPLACED. THEY WERE NOT FRAYED. AIRCRAFT OPERATED IN SALT WATER FOR LAST THREE YEARS. BATTERY ALSO LOCATED IN AREA.
